Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 

 

Combinatorial dimension of fractional Cartesian products


Authors: Ron C. Blei and James H. Schmerl
Journal: Proc. Amer. Math. Soc. 120 (1994), 73-77
MSC: Primary 05D99; Secondary 43A46
MathSciNet review: 1160291
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: The combinatorial dimension of a fractional Cartesian product is the optimal value of an associated linear programming problem.


References [Enhancements On Off] (What's this?)

  • [1] R. C. Blei, Fractional Cartesian products of sets, Ann. Inst. Fourier (Grenoble) 29 (1979), 79-105. MR 539694 (81h:43008)
  • [2] -, Combinatorial dimension and certain norms in harmonic analysis, Amer. J. Math. 106 (1984), 847-887. MR 749259 (86a:43009)
  • [3] -, Fractional dimensions and bounded fractional forms, Mem. Amer. Math. Soc., vol. 57, Amer. Math. Soc., Providence, RI, 1985. MR 804208 (87k:26021)
  • [4] -, Stochastic integrators indexed by a multi-dimensional parameter, Probab. Theory Related Fields 95 (1993), 141-153. MR 1214084 (95a:60074)
  • [5] R. C. Blei and T. W. Körner, Combinatorial dimension and random sets, Israel J. Math. 47 (1984), 65-74. MR 736064 (86a:43008)
  • [6] R. C. Blei and J.-P. Kahane, A computation of the Littlewood exponent of stochastic processes, Math. Proc. Cambridge Philos. Soc. 103 (1988), 367-370. MR 923689 (89a:60138)

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 05D99, 43A46

Retrieve articles in all journals with MSC: 05D99, 43A46


Additional Information

DOI: http://dx.doi.org/10.1090/S0002-9939-1994-1160291-6
Article copyright: © Copyright 1994 American Mathematical Society